# SDR UPS204462

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION ON THE UPPER SURFACE AND LOWER SURFACE OF THE LEFT WING INBOARD MID-FLAP TRAILING EDGE WEDGE.  MAINTENANCE REMOVED THE DAMAGED SKIN ON THE UPPER AND LOWER SKINS, FINAL REPAIRS PER SRM 51-40-6.
